Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 191, NWS State College, PA

August 20, 2004Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 20, 2004, 3:55 PM EDT for Sullivan County, Pennsylvania. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2004, 3:55 PM EDT (19:55 UTC)
Expired
Aug 20, 2004, 4:45 PM EDT
In force
50 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 4:00 PM EDTTSTM WND DMGHarveys Lake, PATREES AND POWER LINES DOWN.
Aug 20, 4:00 PM EDTHAIL 1.75Beaumont, PA
Aug 20, 4:00 PM EDTHAIL 1.75Beaumont, PA
Aug 20, 4:00 PM EDTHAIL 1.75Beaumont, PA
Aug 20, 4:00 PM EDTHAIL 1.75Beaumont, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 2:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2004-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2004-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 201955
SVRCTP
PAC113-202045-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT FRI AUG 20 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 445 PM EDT

* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 9 MILES WEST OF RICKETTS GLEN STATE PARK...OR
  22 MILES NORTHWEST OF BERWICK...MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICKETTS GLEN STATE PARK AROUND 400 PM EDT...

THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS
TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER
LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE
SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A
SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4139 7660 4122 7651 4149 7557 4172 7570

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:53 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 20, 2:53 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT FRI AUG 20 2004

.AVIATION...

SHWRS/TSTORMS WILL AFFECT THE AREA INTO SAT MORNING. VFR AND MVFR
WILL PREVAIL...WITH ISOLATED IFR IN RA/TSRA. COLD FRONT PASSES
THROUGH AREA TOM AFT...SIGNALING IMPROVING CONDITIONS AFT 18Z. HIGH
PRESSURE THEN BUILDS IN BEHIND THE FRONT...WITH MAINLY VFR
CONDITIONS.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...

SVR TSTORM WATCH ISSUED FOR MOST OF CWA EXCLUDING SOUTHERN TIER.
SHWRS/TSTORMS DEVELOPING RAPIDLY AS OF 18Z...WILL ALSO ISSUE FLASH
FLOOD WATCH FOR MOST OF CWA EXCLUDING LOWER SUSQ. WEAK STATIONARY
BOUNDARY LOCATED ACROSS THE NORTHERN TIER CONTINUED FOCAL POINT FOR
THIS AFTERNOON. SOUTH OF THIS BOUNDARY...SFC HEATING HAS ALLOWED FOR
QUICK ATMOSPHERIC DESTABILIZATION...WITH MIXED LAYER CAPES BTWN
1500-3000 J/KG. STRONG W/SW LLVL JET (30-40KTS) AND DECENT SHEAR
WILL SUPPORT STRONG TO SVR THUNDERSTORM DEVELOPMENT. HODOGRAPHS ALSO
INDICATE POTENTIAL FOR THE FORMATION OF MULTI-CELL/BOW TYPE ECHOS.
WITH INGREDIENTS COMING TOGETHER...TORRENTIAL DOWNPOURS...LARGE
HAIL...FREQUENT CLOUD TO GROUND LIGHTING AND STRONG GUSTY WINDS
(60MPH+) MAY ACCOMPANY TSTORMS. WITH PLENTY OF LEFTOVER OUTFLOW
BOUNDARIES...SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE
TORNADOES. THIS BOUNDARY WILL WAVER ALONG THE PA/NY BORDER FOR MOST
OF THIS AFT CONTINUING TO TRIGGER SHWRS/TSTORMS. LOW PRESSURE CENTER
TRACKING THROUGH THE OHIO VALLEY WILL ALSO ENHANCE ACTIVITY LATER
THIS EVENING/OVERNIGHT AS BEST DYNAMICS WILL BE IN PLACE. PWS
(1.75+) AND SFC DEWPOINTS IN THE UPPER 60S AND LOW 70S WILL PROVIDE
PLENTY OF LLVL MOISTURE TO FUEL SHWRS/TSTORMS.

ETA/GFS SOLUTIONS DIFFER SLIGHTLY...HOWEVER LOOKING AT MOS GUIDANCE
WILL GO WITH LKLY/CAT POPS THROUGH 12Z SAT. LOW PRESSURE CENTER
TRACKS THROUGH OHIO VALLEY...AND INTO W PA TOWARD MORNING.
ASSOCIATED COLD FRONT PUSHES THROUGH PA BY 18Z SAT...AS AREA OF HIGH
PRESSURE BEGINS TO BUILD IN. THIS HIGH DOMINATES WEATHER THROUGH THE
LATTER HALF OF THE WEEK...AS UPPER TROUGH OVER ESTRN US BEGINS TO
LIFT OUT AND RIDGING BEGINS.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...

EXTENDED FORECAST WILL FEATURE A TRANSITION FROM THIS WEEKENDS
COOLER AND DRIER CONDITIONS TO AN ACTUAL SUMMERTIME PATTERN WITH
LONG RANGE MODELS INDICATING A TRUE BERMUDA HIGH BRINGING AN
EXTENDED PERIOD OF WARMTH AND HUMIDITY TO THE REGION FOR THE MIDDLE
TO LATER PART OF NEXT WEEK AND BEYOND. UPPER RIDGE AXIS BUILDS TO
OUR EAST BY MIDWEEK WITH DAILY CHANCES FOR SHRA/TSRA AT THE DIURNAL
MAXIMUM. TEMPERATURES SHOULD BE NEAR TO ABOVE NORMAL THROUGHOUT THE
PERIOD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR ZONES PAZ004>006-010>012-017>019-
     024>028-033>035-037-041-042-045-046-049>053 THURSDAY LATE
     EVENING AND TONIGHT.
  ...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ006-010>012-
     017>019-024>028-037-041-042-045-046-049>053-056>059-063 UNTIL 7
     PM EDT.
&&

AVIATION...LA CORTE
SHORT TERM...STEINBUGL
LONG TERM...DEVOIR
Hazardous weather outlook, Aug 20, 3:32 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 AM EDT FRI AUG 20 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-210731-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
332 AM EDT FRI AUG 20 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT
OVER THE UPPER OHIO VALLEY TODAY.  THE FRONT WILL LIFT SLIGHTLY
NORTHWARD TODAY AS A WARM FRONT.  THE HOT AND HUMID AIR FLOWING UP
FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS TODAY...MAINLY
THIS AFTERNOON AND INTO THE NIGHT.  SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON
AND EVENING...MAINLY OVER THE NORTHERN HALF OF CENTRAL PENNSYLVANIA.

HEAVY RAIN IS POSSIBLE FROM THIS AFTERNOON THROUGH THE NIGHT IN
NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF THE SURFACE
LOW PRESSURE SYSTEM.  MINOR FLOODING IS A POSSIBILITY AS THE
THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE THE
HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, Aug 20, 10:35 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1035 AM EDT FRI AUG 20 2004

PAZ036-056>059-063-210110-
CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LEBANON PA-PERRY PA-
SCHUYLKILL PA-
1035 AM EDT FRI AUG 20 2004

...SEVERE WEATHER OUTLOOK...

A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT
OVER THE UPPER OHIO VALLEY THIS AFTERNOON.  THE FRONT WILL LIFT
SLIGHTLY NORTHWARD AS A WARM FRONT.  THE HOT AND HUMID AIR FLOWING UP
FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
INTO THE NIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...AND
ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON AND EVENING OVER
MOST OF NORTHERN AND CENTRAL PENNSYLVANIA.

IN ADDITION...HEAVY RAIN IS POSSIBLE THIS AFTERNOON THROUGH LATE
TONIGHT IN NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF
THE SURFACE LOW PRESSURE SYSTEM.  MINOR FLOODING IS A POSSIBILITY AS
THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE
THE HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY.

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-210110-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-
ELK PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA-
MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-POTTER PA-SNYDER PA-
SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA-
1035 AM EDT FRI AUG 20 2004

...SEVERE WEATHER OUTLOOK...

A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT
OVER THE UPPER OHIO VALLEY THIS AFTERNOON.  THE FRONT WILL LIFT
SLIGHTLY NORTHWARD AS A WARM FRONT.  THE HOT AND HUMID AIR FLOWING UP
FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
INTO THE NIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...AND
ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON AND EVENING OVER
MOST OF NORTHERN AND CENTRAL PENNSYLVANIA.

IN ADDITION...HEAVY RAIN IS POSSIBLE THIS AFTERNOON THROUGH LATE
TONIGHT IN NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF
THE SURFACE LOW PRESSURE SYSTEM.  MINOR FLOODING IS A POSSIBILITY AS
THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE
THE HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY.
Special weather statement, Aug 20, 2:16 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT FRI AUG 20 2004

PAZ006-010>012-017>019-024>028-037-041-042-045-046-049>053-056>059-
063-202300-
BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-CUMBERLAND
PA-DAUPHIN PA-ELK PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN
PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN
LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SCHUYLKILL PA-SNYDER
PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING
PA-SULLIVAN PA-TIOGA PA-UNION PA-
216 PM EDT FRI AUG 20 2004

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 PM EDT
FRIDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA...

BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD...CLINTON...
COLUMBIA...CUMBERLAND...DAUPHIN...ELK...HUNTINGDON...JUNIATA...
LEBANON...LYCOMING...MIFFLIN...MONTOUR...NORTHUMBERLAND...PERRY...
POTTER...SCHUYLKILL...SNYDER...SULLIVAN...TIOGA AND UNION.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS
OR UPDATES.

A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE
POSSIBLE IN AND CLOSE TO THE WATCH AREA...PRODUCING DAMAGING WINDS...
LARGE HAIL AND FREQUENT LIGHTNING.
Local storm report, Aug 20, 2:25 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             2 S PORT MATILDA        40.77N 78.05W
08/20/2004  0.75 INCH        CENTRE             PA   PUBLIC

&&

RH
Special weather statement, Aug 20, 2:33 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
233 PM EDT FRI AUG 20 2004

PAZ019-045-201900-
SOUTHERN CENTRE-SOUTHERN CLINTON-
233 PM EDT FRI AUG 20 2004

...A STRONG THUNDERSTORM WILL AFFECT CENTRE AND CLINTON COUNTIES...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF BELLEFONTE...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR CENTRE HALL AROUND 240 PM...ZION
AROUND 245 PM AND MILLHEIM AROUND 300 PM.

THIS STORM HAS THE CAPABILITY OF CAUSING STRONG GUSTY WINDS AND HAIL.

JL
Local storm report, Aug 20, 3:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
348 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             MUNCY                   41.20N 76.79W
08/20/2004  0.88 INCH        LYCOMING           PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL

&&

RH
Special weather statement, Aug 20, 3:52 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT FRI AUG 20 2004

PAZ017-018-024-202045-
CAMBRIA-CLEARFIELD-NORTHERN CENTRE-
352 PM EDT FRI AUG 20 2004

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...CAMBRIA AND CENTRE
COUNTIES...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF INDIANA...MOVING EAST AT 40
MPH. THE THUNDERSTORM WILL BE NEAR BURNSIDE...HASTINGS AROUND 400
PM...WESTOVER...NEW WASHINGTON AROUND 405 PM...AND COALPORT AROUND
415 PM.

THIS STORM HAS THE CAPABILITY OF CAUSING STRONG GUSTY WINDS AND HAIL.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 1:42 PM EDTSevere Thunderstorm WarningCTPCentre48 min
Aug 20, 2:29 PM EDTSevere Thunderstorm WarningCTPLycoming61 min
Aug 20, 2:42 PM EDTSevere Thunderstorm WarningCTPCentre48 min
Aug 20, 3:11 PM EDTSevere Thunderstorm WarningCTPUnion64 min
Aug 20, 3:25 PM EDTSevere Thunderstorm WarningCTPLycoming50 min
Aug 20, 3:46 PM EDTSevere Thunderstorm WarningCTPColumbia59 min
Aug 20, 3:48 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland42 min
Aug 20, 4:01 PM EDTSevere Thunderstorm WarningCTPClearfield89 min
Aug 20, 5:04 PM EDTSevere Thunderstorm WarningCTPCentre56 min
Aug 20, 5:19 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Aug 20, 5:23 PM EDTSevere Thunderstorm WarningCTPFulton22 min
Aug 20, 5:33 PM EDTSevere Thunderstorm WarningCTPFranklin57 min
Aug 20, 6:36 PM EDTSevere Thunderstorm WarningCTPCumberland69 min
Aug 20, 6:49 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk56 min
Aug 20, 7:30 PM EDTFlash Flood WarningCTPUnion6 hr
Aug 20, 7:30 PM EDTSevere Thunderstorm WarningCTPFranklin60 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.